# SDR SWAA2025011775121

- Difficulty date: December 8, 2024
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR VARRIER LOCATED BS 663.75 ON LBL 48 AT MAIN WHEEL WELL COMPARTMENT 2024-762654<[01] TOOL USED: UT FLAW DETECTOR; P/N: EPOCH 650; S/N: 190984811; CAL DUE DATE: 11-JAN-25;[02] REPAIRED VAPOR VARRIER LOCATED BS 663.75 ON LBL 48 AT MAIN WHEEL WELL COMPARTMENT IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10 SEE INDIVIDUAL SIGN OFF BELOW;[03] JOB COMPLETED  ITEM RII.
